Forgot your password?
My platoon tested this in Aug 2003 at the end of basic training we were given interogation training, we processed our security clearances that day and then we were psyops to believe there was a bioterror threat we were then told it was a drill but there was an active threat in Iraq and they needed testers for this drug because it was being deployed and people were getting messed up. We were given a packet of psychological questions to answer, then volunteers were selected, we had to sign a waiver. We were allowed to pick the dose to test.
If you took a big enough dose it lasted a day or so, they put us through SF (army) testing and blah blah blah the idea was to see if we could handle basic and advanced soldiering techniques after taking this drug and how we could handle it afterwords.
I have a battle that took the drug at ft knox in 04
I have another battle that i will have chime in that took the drug in 02 or 03 this was all at basic training at the end
we were issued pills , we were told not to ask questions and the DS's said they couldnt tell us what it was but if we didnt take it we wouldnt be in the Army, we were told this three days to graduation after ftx we had to take them. This was the psyop to see who would volunteer not everyone took this one it was a placebo, then security clearances were ran inspected and followed up on, that coincided with the interrogation training. Then you were asked to volunteer. Up to that point the only thing you got was your dixie cup, then you volunteered and signed your waiver most of us took pretty high doses to help those that were in the thick of it out there we had battle buddies or soon to be battle buddies over there this was oif one, the bioterror threat was all in the news before we left for basic and everyone was going into MOP4 in the news taking incoming scuds so we had alot of volunteers i want to hear your stories.
testers only respond in this thread
for those that took it in iraq i know in 07-08 you were issued a blue or yellow thing with a pill in it or the pill was the color, blackouts loss of sight seizures were immediate hearing loss was immediate. I have schizophrenia ptsd there is no diagnosis i know of except Lariam exposure. For some the side effects go away others it doesnt. If it doesnt seek treatment the drug is serious, alot of suicides have been contributed to this due to seeing things and the dreams. Its been put in TIME magazine that a soldier stabbed himself in the head 22 times after taking this stuff probably in 03 02 so most dont have to worry, but seek help and try to make light of the things you see, psychologically i dont even think NASA has a program for mental torture and tests to put a astronaught through
WARNING Atypical antipsychotics will build up in your system after years and will elevate ptsd to the max, side effects of those is agitation and agressive behavior so if you notice it say something, i had a shitty VA doc that wouldnt take me off, you can choose your doctors, if you dont like him/her fire them.
Tbird if you want to edit delete or move its all yours
There have been no answers to this question yet
You need to be a member in order to leave a comment
Sign up for a new account in our community. It's easy!
Already have an account? Sign in here.